# SDR REXA2024030700237

- Difficulty date: December 29, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: CC670129422
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK1-3 CANISTER ATTACHMENT TAB IS CRACKED (INSIDE FUEL TANK) REPAIRED IAW  BOMBARDIER REO 670-57-42- 577
